# SDR CA190823020

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 48300
- Condition: Low
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE NLG WAS SLOW TO EXTEND,   TROUBLESHOOTING BY MAINTENANCE DETERMINED THE MAIN SELECTOR VALVE WAS AT FAULT, VALVE REPLACED AND A/C RTS (TC# 20190823020)
